# SDR AALA20130525003

- Difficulty date: May 24, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N496AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49734
- Aircraft time: 68,537 hours, 35,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS IN FRONT OF AFT ENTRY DOOR INOPERATIVE.  RESEATED BATTERY PACK IN AFT LAVATORY.  OPS CHECK NORMAL.
